# SDR UPS06545990

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE LE SLAT DISAGREE DISPLAYED WITH THE FLAP LEVER IN 1.  BOTH FLAP PRINTERS INDICATE 1/2.  COMPLETED FIM 27-81-00 FIG 104 FSEU NR 1 SHOWING CODE 310, NR 2 SHOWING ILLEG.  NR 2 SLAT INBD MAIN TRACK.  FILLER PANEL ILLEG FOUND TO BE BINDING AND LOOSE.  RE-SECURED AND FAIRED PN 1.  OPS CKS GOOD PER M/M 27-81- ILLEG.
